Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Child has rash under arm, started blister now pus, applied neospirin. What to do?

My 13 year old son has a rash under his arm that has progressively gotten worse over the weekend. It looked like a blister yesterday, but it now looks like yellow pus. He put neosporin on it last night and nothing this morning. What should we do? How do we keep it dry? It is in the middle of his armpit and about an inch to inch in a half in diameter.
Asked On : Fri, 26 Apr 2013
Answers:  2 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
Thanks for your query.
There is abscess formation,so I suggest you to get him evaluated by pediatrician for proper management.
Oral antibiotics are required and is case doctor feels drainage of pus will be required.
In the meantime wash area with sterilized water and apply mupirocin 2 to 3 times a day

Wishing your child good health.
God bless..
Answered: Fri, 26 Apr 2013
I find this answer helpful
Pediatrician Dr. Rajiv K Khandelwal's  Response

Thank you for your query.

What you describe seems to be an abscess formation which must be painful. Local Neosporin is not going to act. I suggest you consult your doctor and get it drained so that the pus is removed. He will require systemic antibiotic to take care and shall take at least three to four days to dry up.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Rajiv K Khandelwal
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor